# SDR ABXA202404030272

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 111,515 hours, 32,681 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RT ENGINE SHUTDOWN & RT ENGINE FUEL VALVE EICAS MESS. ENGINE RUNNING NORMAL, ALSO FALSE EGT EXCEEDANCE. AIRCRAFT IS AOG FOR TROUBLESHOOTING.
